# SDR UPS203447

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 6519862
- Condition: Corroded
- Location: Fs 294-350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON CHORD B.S. 294-350, LBL 15, WL 169.  REPLACED IAW SRM 51-30-5, 51-30-2.
